advertisement
Question
Posted by: jessie | 2009/11/12

oratane and depression

i have been using low doses of oratane to deal with my oily skin for the past 8 months. i have previously been treated for depression and have just recently found out that there is a potential link between oratane use and depressive symptoms. should i continue to use oratane?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Jessie
If you feel more depressed on Oratane, you should rather not use it, but if it makes no difference in your symptoms, you can continue. Just be aware of possible side effects and take action to stop using it if you notice that it is getting worse.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/12

Hallo Jessie
If you feel more depressed on Oratane, you should rather not use it, but if it makes no difference in your symptoms, you can continue. Just be aware of possible side effects and take action to stop using it if you notice that it is getting worse.
dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement